# SDR SIMA2922

- Difficulty date: October 18, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Contaminated
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4914 - RIGHT TAIL PIPE HOT LIGHT ILLUMINATED.  CLEANED AND DRIED CANNON PLUGS.  OPS CHECK GOOD IAW SAAB AMM.  (M)
